# SDR COMA0470081

- Difficulty date: November 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 5,462 hours, 4,197 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4114T15P02
- Condition: Dirty
- Location: Compressor Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 4997 - N1 VIBE, BECAME UNCONTROLLABLE.  REPLACED THE ENGINE FAN BLADES.
